# SDR CALA2025091909053

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 54,858 hours, 19,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD HORSESHOE EMERGENCY LIGHT OUT AT SEAT 34ABC ADDED PARTS NEEDED NO PARTS SAT PARTS USED: 99-3351-3-0013,QTY :1 REQUEST MEL 3315A FOR OVERHEAD SEAT AISLE EMERGENCY LIGHT OUT TOMC APPROVED PLACED SEAT OVERHEAD HORSE EMERGENCY LIGHT AT SEAT 34ABC ON MEL 3315A FOUND WIRING TO CONNECTOR ON AIRCRAFT SIDE TO BE DAMAGED WIRING NEEDS TO BE TERMINATED TO CONNECTOR,   WIRES CAPPED AND STOWED
